It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


If you know your thyroid levels are abnormal (even slightly) and your doctor doesn't want to even acknowledge this, definitely get another doctor or atleast a second opinion.

From being on these boards I can say that Birth control seemed to help alot of people, it depends on the person, you have to pay attention to the reaction your body gives from being on the pill.

I personally I used Ortho-tri cyclen and then Estrostep primarily for birth control but also for acne. I was on them for about 5 months and I can honestly say I saw NO improvement in breakouts on them. I don't think my acne got worse but it certainly didn't improve. Also, I had alot of problems on them, extreme nausea (to where I threw up), generally feeling crappy, emotional and my breasts were so swollen and painful they thought I had cysts, I had to get ultrasounds, it was awful. Then when I got off of them, I developed terrible migraine headaches and my hair started shedding like crazy! The migraines subsides after a few months but my hair still sheds and it's been 6 mos.

But I think everyone is different. Listen to what your body tells you. Obviously from the strong side effects I had before and after the pill my body was telling me this isn't for me. I have friends who had the same problems, but I also have friends who swear by the pill, and taking it is like taking water, no side effects or anything...........





All times are GMT -7. The time now is 06:22 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!